Algorithms, optimal with respect to complexity, for the approximate solution of singular integral equations
Differencialʹnye uravneniâ, Tome 35 (1999) no. 9, pp. 1199-1206
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1999_35_9_a6,
author = {I. V. Boykov},
title = {Algorithms, optimal with respect to complexity, for the approximate solution of singular integral equations},
journal = {Differencialʹnye uravneni\^a},
pages = {1199--1206},
year = {1999},
volume = {35},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1999_35_9_a6/}
}
TY - JOUR AU - I. V. Boykov TI - Algorithms, optimal with respect to complexity, for the approximate solution of singular integral equations JO - Differencialʹnye uravneniâ PY - 1999 SP - 1199 EP - 1206 VL - 35 IS - 9 UR - http://geodesic.mathdoc.fr/item/DE_1999_35_9_a6/ LA - ru ID - DE_1999_35_9_a6 ER -
I. V. Boykov. Algorithms, optimal with respect to complexity, for the approximate solution of singular integral equations. Differencialʹnye uravneniâ, Tome 35 (1999) no. 9, pp. 1199-1206. http://geodesic.mathdoc.fr/item/DE_1999_35_9_a6/